# SDR 96ZZZM610

- Difficulty date: July 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N971NA
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 017
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Attach Bolt
- Part number: MS2125007026
- Condition: Loose
- Location: Wing Fitting
- Part time: 8,384 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL SEEPAGE FOUND AT LEFT REAR WING ATTACHMENT BOLT AT RIB NR 4 LOCATED AT LEFT AFT INSTALLATION FITTING.  FOUND LEFT WING ATTACHMENT AFT FITTING BOLT LOOSE.  NEW BOLT WAS INSTALLED AND AREA INSIDE THE FUEL TANK WAS SEALED AS PER STRUCTURAL REPAIR MANUAL CHAPTER 517120.
